# SDR CALA2021121002338

- Difficulty date: December 10, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 60,675 hours, 26,326 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Antenna
- Part number: NA
- Part serial: NA
- Condition: Corroded
- Location: Gcs Antenna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(A3NB-44-3-6004) GCS ANTENNA ADAPTER PLATE HAS EXFOLIATING CORRO SION CENTER AREA AFT ON ANTENNA. DOT 102-116.() GCS ANTENNA ADAPTER PLATE REPAIRED IAW EA 319-4420-13-A2749 REV'' _'' AND UAL EC/RA 5341-01290. NO DEVIATIONS EMP# V934344 WORK ACC OMPLISHED T ST ENGINEERING AEROSPACE OF MOBILE AT BFM ON NR# 001 6921
